Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Bloody stools, rectal bleeding, constipation, diarrhea. Anal cancer?

Yes, lately I have been experiencing some really odd and embarrassing symptoms. The symptoms are as follows: - Blood on TP after a bowel movement. - Rectal bleeding without a BM. - On one occasion I passed a couple of blood clots from my rectum . - what I believe to be a hemorrhoid . - unusually shaped stools (curved, ribbon shaped and long in length). - mucus discharge coming from rectum - constipation many times and diarrhia as well. - Also, at age 17 I was told that I had CIN 3 from HPV-16. I had it removed and my pap smears have been normal every since, and I am now 26, almost 27 * because of these symptoms I am scared that I have cancer of some kind. And because anal cancer is mostly occurring in those with high risk HPV and I also know that I am 20 times more likely to get anal cancer than the average person because of the fact that I ve had cervical dysplasia What could cause all of these symptoms?
Asked On : Tue, 24 Apr 2012
Answers:  1 Views:  362
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response
Welcome to health care magic forum,
there are so many reasons for per rectal bleeding like piles, fissure, anal or rectal ulcers, cancer, etc,.
these is one possibility is cancer. why to think for extreme cause.?
so first consult any general surgeon. he will guide you what to do further.
have a good health
Answered: Tue, 24 Apr 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor